# SDR 2004F00088

- Difficulty date: February 2, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002800901
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE YAW DAMPER, FAIL LOWER 'B' CAS MESSAGE, AMBER YAW DAMPER OFF LOWER CAS MESSAGE AND PRI STAB TRIM FAIL AND MACH TRIM OFF CAS MESSAGE CAME ON DURING FLIGHT.  CHANNEL 'B' YAW DAMP ACTUATOR FAILED TO OPERATE.  REPLACED CHANNEL 'B' YAW DAMP ACTUATOR.  OPERATIONAL CHECK NORMAL.  (M)
